# SDR COMA9760009

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 85501007
- Condition: Inoperative
- Location: Rt Te Flap
- Part time: 828 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MASTER CAUTION AFTER RETRACTION.  REPLACED RIGHT BPSU, OPERATIONAL CHECK GOOD.
